Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online
Loading Online Doctors....
  »   Twitch   »  
Showing results for :

Eyelid twitch caused by birth control

Premium Questions
 

Do birth control pills cause sinus headaches?

Hello. I am on birth control and have been for about 7 months. I have a really bad sinus headache right behind my forehead and ive had it for about 3 days. Can birth control cause sinus headaches ...
 

On birth control. Chances of getting pregnant after fingering?

her birth control and cause her to get pregnant. I know this would be a huge fluke but I just wanted ..., in her vagina during intimate time (we do not have sex). She is on birth control but had accidentally ...
 

What causes trigestrel birth control pills to fail?

What causes trigestrel birth control pills to fail,from foods to drinks anything that can lead to them failing? ...
 

Taken topiramate for migraine and ellaone as birth control. Any interaction between two?

Hi i have taken to topiramate tablets for migraine and have been given ellaone to take for emergency contraception . will these two tablets cause the ellaone not to work at all? ...
 

Can birth control pills cause depression leading to marital problems?

. Could it be her birth control. She really changed after she switched about 11 weeks ago. She now wants ...
Public Forum Discussions
 

Intermittent arm pain, severe in elbows, extends to fingers, twitching on temple. Recently started birth control. Cause?

just recently started taking birth control called spirtec and have been on it for 11 days now ... it goes both down to my wrist and up to my shoulder .plus i keep feeling a weird twitch feeling like ...
 

Delayed periods. Was on birth control pills. Cause?

hi, im just worried because i ve been delayed for 1 week already.. i was taking daphne pills and then my menstruation didn t come.. what should i do? please answer.. first, i was taking norifam for almost 8 months i think but when norifam runs out...
 

Are lumps in breasts caused by Implanon birth control?

birth control and my cycles have always been irregular even more so now and im wondering if it could be an effect from the birth control of something more serious? ...
 

Do birth control pills cause spotting?

Hi, I have been on the Birth Control pill for 3 months now and have recently had really bad spotting...its been happening for about 2 weeks now. I am 18, I am 59kg and have no serious medical ...
 

Will taking birth control pills cause anxiety?

I started on birth control pills for the first time in December 2013 and noticed some anxiety after 3 weeks of being on it. I asked my gynecologist if the medication could cause this and she said yes ...
 

Does birth control cause infertility?

Im trying to get pregnant but u was on the depo shot birth control and my last shot given was october 6th 2013 last year. I was scheduled to get another on January 6th 2014 this year. Its been 8 ...
 

Side effect of Micronor birth control

I have been on Micronor birth control for 6 months now after being on the IUD for 5 years. I felt ... the exact same way, I just thought it was Postpartum. Could this really be the cause? ...
 

What could be cause of brown discharge when on birth control?

Hi, I have been on birth control for over a year now and haven t missed a day. My periods are always regular. Just recently I began having a small amount of brown discharge. This has happened around ...
 

What is the cause for bloatedness after taking birth control pills?

discharge. Last month I was taking birth control, but now am not. I was figuring the stopping of hormones is what caused the imbalance, but just want to be sure it couldn t be something else. My last period ...
 

What causes infertility after being on birth control?

Hello Doc. I am trying to conceive. Am 19 years of age. I was Birth Control Since May 2010 till 2011. Started Bleeding again only in November 2012 I went for Birth Control pill in 2013 to regulate my ...
Mobile Questions and Answers
 
Is it normal to have dirreahea while on birth control? I just took pill no.7 of my first pack & ive been experiencing it since pill no.5 .
No, its not normal to have diarrhea while on birth control or due to birth control pills. Need to investigate the cause of diarrhea and treat it. Diarrhea can cause decrease in efficiency of the birth control pills.
 
I am on day 9 of taking the MonoNessa (combination) birth control pill. I had unprotected sex early this morning. Do i need plan b? It causes me severe acne.
There is no need for Plan B if you have been regular with the birth control.
 
Is it ok to take amoxicillin and birth control? And will amoxicillin cause a yeast infrction?
Some antibiotics can affect the efficacy of the birth control pills. No, Amoxicillin may not cause Yeast infection.
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions